MENU

You are here

Publications

Export 17 results:
Filters: First Letter Of Title is W  [Clear All Filters]
2010
Agrachev AA. Well-posed infinite horizon variational problems on a compact manifold. Proceedings of the Steklov Institute of Mathematics. Volume 268, Issue 1, 2010, Pages 17-31 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6458
2006
Dubrovin B. WDVV equations and Frobenius manifolds. In: Encyclopedia of Mathematical Physics. Vol 1 A : A-C. Oxford: Elsevier, 2006, p. 438-447. Encyclopedia of Mathematical Physics. Vol 1 A : A-C. Oxford: Elsevier, 2006, p. 438-447. SISSA; 2006. Available from: http://hdl.handle.net/1963/6473
2005
DeSimone A, Alberti G. Wetting of rough surfaces: a homogenization approach. Proc. R. Soc. Lon. Ser. A 461 (2005) 79-97 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2253
2004
Ancona F, Marson A. Well-posedness for general 2x2 systems of conservation laws. Mem. Amer. Math. Soc. 169 (2004), no. 801, x+170 pp. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1241
1985
Dal Maso G, De Giorgi E, Modica L. Weak convergence of measures on spaces of semicontinuous functions. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 79 (1985), no. 5, 98-106 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/463

Sign in